# SDR SIMA20171116002

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 42,145 hours, 37,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERENCY EXIT SIGN ASSEMBLY INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-50-15, OPS CHECKED GOOD.
